# SDR SWIA200514484

- Difficulty date: January 31, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 12 hours, 18 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: AL00102
- Condition: Malfunctioned
- Location: Aileron Roll
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM INDICATION WOULD MOVE BOTH LWD/ RWD TRIM 0 DEGREES TO 15 DEGREES ON ITS OWN (INDICATION ONLY).  REMOVED AND REPLACED AILERON ACTUATOR IAW CRJ 700 MM 27-12-01.  PERFORMED OPERATIONAL CHECK IAW CRJ 700 MM 27-11-00.
